# SDR AALA20150726004

- Difficulty date: July 24, 2015
- Submitted: July 28, 2015
- Operation: Air carrier
- Aircraft: N794AN
- Make and model: Boeing 777223
- Aircraft serial: 30256
- Aircraft time: 59,649 hours, 7,636 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Fuse
- Part number: B21506
- Condition: Inoperative
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

L3 DOOR EMERGENCY EXIT SIGN INOPERATIVE.  R & R FUSE ON POWER SUPPLY M33406.  PERFORMED OPERATIONAL TEST IAW AMM 33-51-06.  SYS CHECKED NORMAL.
